# SDR AALA202404051029

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 20,351 hours, 8,052 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAT WAS NOT GROUNDED: MOMENTARY ECAM LAVATORY SMOKE. CLEARED BY ITSELF WITHIN 5 SECONDS. HAPPENED TWICE. NO EVIDENCE OF SMOKE OR FIRE DETECTED BY FLIGHT ATTENDANTS WITH VISUAL INSPECTION OF ALL LAVATORIES. MAINTENANCE RESET THE SYTEM AND COULD NOT DUPLICATE THE FAULT MESSAGE PER AMM 26-17-00.
